# SDR BSYA2011029

- Difficulty date: August 16, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 8152079
- Aircraft time: 15,125 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 487470
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOING INTO BDL HAD THE RIGHT GEAR NOT SHOWING DOWN AND LOCK INDICATION, LANDED NO PROBLEMS.  MAINTENANCE FOUND DOWN AND LOCK SPRING BROKEN.  REMOVED AND REPLACE SPRING OPS CHECKS GOOD.
